# SDR SIMA20130211008

- Difficulty date: February 11, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 35,455 hours, 30,085 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014004
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION WHILE DOING INSTALLATION OF THE RIGHT WING RIB 5QC FOUND THE RIGHT MAIN LANDING GEAR AFT TRUNNION CRACKED AT HI-LOK HOLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE FOR HMBV INSPECTION.  REMOVED AND REPLACED THE RIGHT AFT TRUNNION IAW EO EM-57MR-671.  THE AIRCRAFT WAS RETURNED TO SERVICE UPON COMPLETION OF THE HMBV CHECK.
